# SDR 07FDEA04144

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981260205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AND INNER FLANGE OF FRAME 75A RT, AFT PAX DOOR BETWEEN STRG 26-27 RT.  REPAIR PERFORMED BY SMOOTH BLEND OUT, HFEC INSPECTION AND FLAP PEENING IAW EA 6- 5318-82893 AND RAS/DAHAM/4019630/2005 ISSUE A.
